# SDR DALA2022012100441

- Difficulty date: January 19, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 62,295 hours, 29,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8297357) DURING INSPECTION FOUND EMERGENCY LIGHT AT 31DEF INOP. FOUND PUSHED BACK PIN AT CONNECTOR BY SIDEWALL AT 31DEF. RESECURED PIN PER B737 WDM 33-51. OPS CHECK GOOD.
